Journal of Graph Theory

Cover image for Journal of Graph Theory

February 2007

Volume 54, Issue 2

Pages 91–177

    1. The size of minimum 3-trees (pages 103–114)

      Jorge L. Arocha and Joaquín Tey

      Article first published online: 5 SEP 2006 | DOI: 10.1002/jgt.20197

    2. More intrinsically knotted graphs (pages 115–124)

      Joel Foisy

      Article first published online: 19 SEP 2006 | DOI: 10.1002/jgt.20200

    3. Between ends and fibers (pages 125–153)

      C. Paul Bonnington, R. Bruce Richter and Mark E. Watkins

      Article first published online: 20 OCT 2006 | DOI: 10.1002/jgt.20202

    4. The 2-dimensional rigidity of certain families of graphs (pages 154–166)

      Bill Jackson, Brigitte Servatius and Herman Servatius

      Article first published online: 19 SEP 2006 | DOI: 10.1002/jgt.20196

    5. The minimum degree of Ramsey-minimal graphs (pages 167–177)

      Jacob Fox and Kathy Lin

      Article first published online: 16 NOV 2006 | DOI: 10.1002/jgt.20199

SEARCH

SEARCH BY CITATION